Home > Research > Publications & Outputs > The Wedderburn decomposability of some commutat...
View graph of relations

The Wedderburn decomposability of some commutative Banach algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The Wedderburn decomposability of some commutative Banach algebras. / Bade, W. G.; Dales, H.G.

In: Journal of Functional Analysis, Vol. 107, No. 1, 07.1992, p. 105-121.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bade, W. G. ; Dales, H.G. / The Wedderburn decomposability of some commutative Banach algebras. In: Journal of Functional Analysis. 1992 ; Vol. 107, No. 1. pp. 105-121.

Bibtex

@article{0141b07f57964273893c4be87d28d7d2,
title = "The Wedderburn decomposability of some commutative Banach algebras",
author = "Bade, {W. G.} and H.G. Dales",
year = "1992",
month = jul,
doi = "10.1016/0022-1236(92)90102-O",
language = "English",
volume = "107",
pages = "105--121",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - The Wedderburn decomposability of some commutative Banach algebras

AU - Bade, W. G.

AU - Dales, H.G.

PY - 1992/7

Y1 - 1992/7

U2 - 10.1016/0022-1236(92)90102-O

DO - 10.1016/0022-1236(92)90102-O

M3 - Journal article

VL - 107

SP - 105

EP - 121

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -